# SDR SCNA20240309072

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-83N
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE MAIN WHEEL WELL RIGHT SIDE, FWD BULKHEAD LOWER WEB  WITH CRACK AT RBL 9.  PERFORMED PERMANENT REPAIR AT LOWER FUSELAGE MAIN W/W R/H SIDE FWD BULKHEAD LOWER WEB AT RBL 9 IAW B737-800 BCF SRM TASK 57-10-10-1A-2 A/D2 PARAGRAPH 2.C (4)(A)6)D) AND SRM 51-70-04-2R-10 REPAIR 10 FIG 201 REV 19 DATED 11/10/2023
